# SDR ASAA2020100833467

- Difficulty date: October 8, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 65,736 hours, 32,227 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 986 FLOOR BEAM HAS AREAS OF CORROSION AROUND LT GIRT BAR NUTPLATE HOLE.  GROUNDED-YES.  REPAIRED STA 986 FLOOR BEAM AT LT GIRT BAR HOLE LBL 50, IAW ASA EA 700-53EA-22973.  THIS IS A CAT A REPAIR WITH NO FURTHER REQUIRED INSPECTIONS W-1.1 O-.150 R-.106 L-2.0 D-.044.
